Author Topic: Itís been very ugly..... BUT..... I got this beast!!  (Read 538 times)

[Buddie]

Itís been very ugly..... BUT..... I got this beast!!
« on: April 06, 2019, 03:09:05 am »



Ok, so Iím 61 years old, 20 years on Klonipin, 23 years of sobriety in AA and Iím physically fit. I swear this drug wants to kill me if it canít have me!! I started tapering off of 2.5 mg in February, I know I pushed it way to hard...... how do I know????? I have been in the hospital overnight, Iíve got a cardiologist now 🤷🏻‍♂️, and if I have been lucky enough to sleep I was waking up in terrible sweats. Itís been 10 days since Iíve had anything and Iím just beginning to think I may live through this crap! It totally had felt like my heart was going to beat until my chest exploded 24/7!! Iíve been wanting to post something here but was sure yíall would tell me to slow down. Anyways Iím just really grateful right now....... so happy Iím going to beat this and not have a heart attack in the meantime. Even though I donít share much here Iíve been grateful that this site, and all of you have been here. I had no idea how debilitating the withdrawals would be. Thank God and all of you 💟🥳💟
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís been very ugly..... BUT..... I got this beast!!
« Reply #1 on: April 06, 2019, 05:25:54 am »
I am very glad that I found my soul! twenty-three years of sobriety in AA is so cool!!! You are a great example and hope for me! Hello from Russia. A big Hello from our group of AA! I'm so happy for you that it's time to get rid of benzo! May God bless you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís been very ugly..... BUT..... I got this beast!!
« Reply #2 on: April 06, 2019, 04:20:53 pm »
AIA,

A beast is so true!  Congratulations!  I also feel as if benzos are trying to kill me (in withdrawal).  The sxs you describe are so normal.  This loud thumping heart is maddening; however, Iím trying to be grateful it is still beating at 3+ months since Xanax jump.

Youíve got this.  Keep us posted.

[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís been very ugly..... BUT..... I got this beast!!
« Reply #3 on: May 07, 2019, 02:08:04 am »
Congratulations on your Successful Journey!  Thanks for sharing!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.